# SDR CA101125004

- Difficulty date: November 25, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172K
- Engine: Lyc O320E2D
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 05341221
- Condition: Misinstalled
- Location: Elevator
- Part time: 3,036 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BELL-CRANK FOUND INSTALLED UPSIDE DOWN. JOGGLE CAUSES INTERFERENCE WHEN INSTALLED UPSIDE DOWN.  LOWER CLEVIS RUBS AFT BULKHEAD CLEARANCE OPENING.  PARTS CATALOGUE DOES NOT SHOW ORIENTATION OF JOGGLE ON THE BELL-CRANK.
